# SDR ASAA2012123193592

- Difficulty date: December 31, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 24,582 hours, 7,568 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CTS ATP TREND DATA SHOWS MES EGT IS AT OR NEAR THE ESTABLISHED THRESHOLD. INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED.  R & R APU INLET TEMP SENSOR (T2). REMOVED THE INLET PRESSURE SENSOR (P2).  EXAMINED THE ORFICE IN THE SENSOR TO MAKE SURE IT IS NOT BLOCKED.  EXAMINED THE FITTING IN THE INLET PLENUM TO MAKE SURE IT IS CLEAR.  CLEANED THE SENSOR AND CONNECTORS AS NECESSARY.  REINSTALLED THE INLET PRESSURE SENSOR REF AMM 49-52-31, REF MM 49-61-31 & MM 49-52-31.  NO FAILURES FOUND ON APU BITE TEST.
